Alert archive / Alabama / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 174, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Dec 17, 2019, 2:18 AM CST for Mobile County, Washington County, Alabama; Greene County, Mississippi. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 17, 2019, 2:18 AM CST (08:18 UTC)
- Expired
- Dec 17, 2019, 3:00 AM CST
- In force
- 42 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Mobile County, AL, Washington County, AL, Greene County, MS
The radar
The Mobile radar (KMOB), 71 km from the middle of the area, began a volume at 08:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 8.3 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1447 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 560 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 263 m²/s²
- 0-3 km storm-relative helicity
- 281 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 10.9
The text
As transmitted.
782
WUUS54 KMOB 170818
SVRMOB
ALC097-129-MSC041-170900-
/O.NEW.KMOB.SV.W.0174.191217T0818Z-191217T0900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
218 AM CST Tue Dec 17 2019
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Northwestern Mobile County in southwestern Alabama...
Southern Washington County in southwestern Alabama...
Southeastern Greene County in southeastern Mississippi...
* Until 300 AM CST.
* At 218 AM CST, a severe thunderstorm was located 8 miles southwest
of Deer Park, or 9 miles east of Leakesville, moving east at 50
mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Citronelle, Deer Park, Calvert and McIntosh.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3145 8792 3144 8793 3144 8792 3140 8792
3138 8795 3138 8792 3131 8793 3131 8796
3129 8795 3127 8795 3127 8797 3126 8799
3123 8793 3121 8795 3116 8794 3116 8797
3115 8794 3112 8795 3100 8850 3117 8852
TIME...MOT...LOC 0818Z 249DEG 44KT 3112 8841
HAIL...0.75IN
WIND...60MPH
$$
JLH2 follow-up statements
494
WWUS54 KMOB 170834
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
234 AM CST Tue Dec 17 2019
MSC041-170843-
/O.CAN.KMOB.SV.W.0174.000000T0000Z-191217T0900Z/
Greene MS-
234 AM CST Tue Dec 17 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GREENE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3145 8792 3144 8793 3144 8792 3140 8792
3138 8795 3138 8792 3131 8793 3131 8796
3129 8795 3127 8795 3127 8797 3126 8799
3123 8793 3121 8795 3116 8794 3116 8797
3115 8794 3112 8795 3106 8834 3126 8833
TIME...MOT...LOC 0833Z 249DEG 44KT 3119 8819
$$
ALC097-129-170900-
/O.CON.KMOB.SV.W.0174.000000T0000Z-191217T0900Z/
Mobile AL-Washington AL-
234 AM CST Tue Dec 17 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CST
FOR NORTH CENTRAL MOBILE AND SOUTHERN WASHINGTON COUNTIES...
At 233 AM CST, a severe thunderstorm was located 7 miles north of
Citronelle, moving east at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Citronelle, Deer Park, Calvert and McIntosh.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3145 8792 3144 8793 3144 8792 3140 8792
3138 8795 3138 8792 3131 8793 3131 8796
3129 8795 3127 8795 3127 8797 3126 8799
3123 8793 3121 8795 3116 8794 3116 8797
3115 8794 3112 8795 3106 8834 3126 8833
TIME...MOT...LOC 0833Z 249DEG 44KT 3119 8819
HAIL...0.75IN
WIND...60MPH
$$
JLH845
WWUS54 KMOB 170900
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
300 AM CST Tue Dec 17 2019
ALC097-129-170910-
/O.EXP.KMOB.SV.W.0174.000000T0000Z-191217T0900Z/
Mobile AL-Washington AL-
300 AM CST Tue Dec 17 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MOBILE AND
SOUTHERN WASHINGTON COUNTIES WILL EXPIRE AT 300 AM CST...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
LAT...LON 3145 8792 3144 8793 3144 8792 3140 8792
3138 8795 3138 8792 3131 8793 3131 8796
3129 8795 3127 8795 3127 8797 3126 8799
3123 8793 3121 8795 3116 8794 3116 8797
3115 8794 3112 8795 3106 8834 3126 8833
TIME...MOT...LOC 0859Z 249DEG 44KT 3130 8786
$$
JLHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 16, 11:49 PM CST, 2 hours 29 minutes earlier.
Area forecast discussion, Dec 16, 11:49 PM CST, 2 hours 29 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1149 PM CST Mon Dec 16 2019
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...
06Z issuance...No major differences from previous TAF issuances
other than fact that the line of showers and storms has slowed
down from previous thoughts. A generally weakening line of showers
and storms extending from Wilcox county AL southwestward into
Wayne and Perry counties of southeast MS will continue to move
slowly east overnight. HiRes models have not been handling the
line well, but it appears that it should reach the I-65 corridor
by around 10z Tuesday, with anything that is left of the line
east of I-65 between 10Z and about 15z Tuesday morning. While a
few strong to perhaps severe storms will still be possible,
overall trend will be for weakening storms. The prime time for
storms to affect MOB and BFM TAF sites will be between 09z and
12z, but some heavier showers and storms may affect the PNS
terminal area anytime between 06z through 12Z as more isolated
showers and storms out ahead of the line move in off the Gulf.
Some lingering showers until around 15z Tuesday, then conditions
improving through the afternoon with ceilings improving from
overnight MVFR to IFR and reaching VFR by mid afternoon. Strong
northwesterly surface winds expected in the wake of the showers
and storms on Tuesday. /12
&&
.PREV DISCUSSION... /issued 1010 PM CST Mon Dec 16 2019/
DISCUSSION...See updated information for land areas below.
UPDATE...A line of showers and thunderstorms ahead of a cold
front continues to slowly move southeast. Ahead of this line, a
severe storm threat continues across mainly the northern half of
the area. Severe thunderstorms, including isolated tornadoes, will
remain possible across the watch area through the early morning
hours. The severe threat will end late tonight as the upper
dynamics continue to pull away and the cold front moves through
the area. Updated products have been sent to include the new
watch. /13
PREV DISCUSSION... /issued 545 PM CST Mon Dec 16 2019/
DISCUSSION...Updated for latest aviation discussion below.
AVIATION...
17/00Z Issuance...Expect at least MVFR cigs through most of the
forecast period, with periods of IFR (or lower) in and around
showers and thunderstorms from around 17/03z to 17/09z, and then
a more dominant period of IFR in the wake of the precipitation
with low stratus and fog as the actual front moves through between
17/12-17/17z. After about 17/18z-17/21z ceilings/vsbys improve to
high end MVFR to VFR. Light southerly winds early this evening
increase to moderate with stronger gusts by late this evening,
then shift to the northwest toward sunrise and into Tuesday
morning, when northwesterly winds gusting to 20 to 25 knots will
be possible. /12
PREV DISCUSSION... /issued 405 PM CST Mon Dec 16 2019/
NEAR TERM /Now Through Tuesday/...Main upper trof, with vigorous
embedded short waves within the mean sw flow well east of the
main upper system, will continue to dig south over the central and
lower Plains States tonight and early Tue reaching the mid MS
River Valley and east Tx by late Wed afternoon. With the enhanced
lift aloft combined with strong vertical sheared, 0-1km helicity
values climbing to 200 to 300 m2/s2 in the boundary layer, along
with surface temps and dewpt temps in the 70s strong to severe
thunderstorms have formed over large parts of lower LA and MS this
morning and afternoon moving mostly to the northeast. These
thunderstorms are forming well out ahead of a strong cold front
where 850 winds are also ranging from 35 to 45 knots helping to
enhanced the severe threat well east of the front for the
remainder of the this afternoon continuing through tonight.
Thunderstorms will reach extreme western sections of the forecast
area by late this afternoon or early this evening spreading
further east over remaining areas of the forecast area late this
evening and overnight. Most of the hi res data continues to
support this reasoning with the biggest threat for severe weather
remaining over extreme northwestern sections of the forecast area
where a moderate risk for severe storms is plotted for late today
through about 1 AM CST tonight. Further east a slight risk for
severe weather continues for tonight or through about 9 AM CST Tue
morning. As mentioned earlier damaging winds, large hail and
tornadoes will be possible with the stronger thunderstorms.
Confirmed sitings of tornadoes and damage to the west over MS and
LA continues this afternoon. A tornado watch is now in effect for
parts of inland SE MS and northern parts of Southwest AL until 11
PM CST tonight. Stay tuned for further updates on this developing
severe weather situation.
In the wake of the front skies will clear slowly on Tue generally
from west to east with gusty northwest to northerly winds Tue
into Tue evening. Will have to monitor this situation closely for
possible wind advisories during the day on Tue. Lows temps by
early Tue morning will be 5 to 10 degrees above seasonal norms
then gradually warm to 4 to 6 degree below seasonal norms later in
the day. Lows tonight will range from the middle 40s to lower 50s
generally along and west of the I-65 corridor and the lower to
middle 50s to the east and south stretching to the immediate
coast. Highs Tue will range from the lower to middle 50s generally
west of the I-65 including coastal AL and the middle to upper 60s
to the east, basically ahead of the cold front. 32/ee
SHORT TERM /Tuesday night Through Thursday night/...The short term
period will begin as an upper level, positively-tilted trough
over the the Ohio Valley extending down through the ARKLATEX
region continues to make its way towards the east coast.
Meanwhile, a surface cold front will have moved over the
southeast, eventually ending up over the east coast of the
Carolinas and Georgia as well as northern FL. Also, surface high
pressure, located over Texas, will build eastward into the region.
By Wednesday evening, zonal flow will take hold aloft over the
northern Gulf coast as an upper level ridge over the Plains
advances towards the eastern CONUS. The surface high pressure and
upper level ridge will maintain their hold over the region through
early Friday, leading to dry and mostly clear conditions for the
area during this time.
Low temperatures Wednesday morning will be chilly, due to CAA
from the northwest from FROPA earlier in the day Tuesday. Lows are
expected to range from the lower 30s inland to the mid 30s along
the coast. Highs Wednesday afternoon will also be a bit chilly,
likely only reaching the lower to mid 50s. Lows Thursday morning
will be a touch colder than Wednesday morning. Lows are likely to
be in the upper 20s inland and in the lower 30s near the coast.
Conversely, highs Thursday will be slightly warmer than Wednesday,
with temperatures around the mid 50s. /26
LONG TERM /Friday Through Monday/...Surface high pressure will
begin to move off to the northeast Friday morning.
Simultaneously, a shortwave trough will advance towards the
eastern CONUS. A cold front is also expected to move over the
Plains and up into the Ohio and Tennessee Valleys for late week.
This will increase chances of showers to our area Friday and into
the weekend. The models are in decent agreement with the upper
level features through about Saturday afternoon, when then they
begin to diverge in solution. This is particularly true in regards
to the timing and amplitude of the shortwave trough expected to
advance towards the southeast late Friday into early Saturday.
Therefore, have maintained slight to chance PoPs through the
weekend given by the blended guidance. By Sunday morning, another
area of surface high pressure will develop over Texas and build
over the eastern CONUS. For the northern Gulf, this will lead to
dry and mostly clear conditions for early next week.
Temperatures will generally be on an upward trend Friday through
early next week, with lows increasing to be in the lower 40s by
Monday morning and highs in the mid to upper 60s Monday afternoon.
/26
MARINE...A moderate southerly wind flow will continue over the
marine area tonight ahead of a cold front approaching from the
west. The cold front will move across the area late tonight
through early Tue morning leading to a strong northwest to
northerly flow Tue through Wed morning. Wind gusts to gale force
will also be possible over the open Gulf waters late Tue afternoon
through early Wed morning. As a result a Gale Watch is in effect
for the open Gulf waters from 20 to 60 nm out Tue night through
early Wed morning. Northerly winds and seas will gradually subside
Wed afternoon through Thu. 32/ee
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Tuesday afternoon for ALZ265-266.
FL...High Rip Current Risk through Tuesday afternoon for FLZ202-204-
206.
MS...None.
GM...Small Craft Advisory from 6 AM Tuesday to 8 AM CST Wednesday for
GMZ630-633>636.
Small Craft Advisory from 6 AM Tuesday to noon CST Wednesday for
GMZ631-632-650-655.
Gale Watch from Tuesday evening through Wednesday morning for
GMZ670-675.
Small Craft Advisory from 6 AM to 6 PM CST Tuesday for GMZ670-
675.
Small Craft Advisory from 8 AM to noon CST Wednesday for GMZ670-
675.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Dec 16, 7:30 AM CST, 18 hours 48 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Mobile AL 730 AM CST Mon Dec 16 2019 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-171330- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- 730 AM CST Mon Dec 16 2019 This Hazardous Weather Outlook is for portions of south central Alabama...southwest Alabama...northwest Florida and southeast Mississippi. .DAY ONE...Today and Tonight A High Rip Current Risk remains in effect for coastal portions of Alabama and the western Florida panhandle. A Dense Fog Advisory is in effect for southeast Mississippi and portions of southwest Alabama until 10 AM CST. Severe thunderstorms will be possible from late this afternoon through tonight, with the highest potential for severe storms west of a line from Butler, Alabama to New Augusta, Mississippi where the Storm Prediction Center has an Enhanced Risk for severe storms. A Slight Risk of severe storms exists elsewhere across the area. The primary severe weather threats will be damaging winds, hail up to quarter size, and a few tornadoes. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A High Rip Current Risk remains in effect for coastal portions of Alabama and the western Florida panhandle Tuesday. There is a Moderate Rip Current Risk along coastal portions of Alabama and the western Florida panhandle Tuesday night through Wednesday night. .SPOTTER INFORMATION STATEMENT... Activation of SkyWarn severe spotter networks may be required late this afternoon into tonight. GMZ630>636-650-655-670-675-171330- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 730 AM CST Mon Dec 16 2019 This Hazardous Weather Outlook is for portions of the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight A Dense Fog Advisory is in effect for the coastal waters from Pensacola FL to Pascagoula MS out 20 NM, southern Mobile Bay, Mississippi Sound, northern Mobile Bay until 10 AM CST. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A Small Craft Advisory is in effect for the Alabama and western Florida waters out 60 nm, southern Mobile Bay, Mississippi Sound beginning 6 AM CST Tuesday until 6 PM CST Wednesday.
In the hours before
Local storm report, Dec 16, 9:06 PM CST, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
906 PM CST MON DEC 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM TSTM WND DMG 1 SE HINTON 32.09N 88.43W
12/16/2019 CHOCTAW AL EMERGENCY MNGR
MOBILE HOME REPORTED FLIPPED/DAMAGED IN THE
HINTON AREA. POSSIBLE TORNADO DAMAGE. TIME
ESTIMATED BY RADAR.
&&
BBSpecial weather statement, Dec 16, 9:39 PM CST, 4 hours 39 minutes before
Special Weather Statement
National Weather Service Mobile AL
939 PM CST Mon Dec 16 2019
ALZ051>053-MSZ067-170445-
Clarke AL-Choctaw AL-Washington AL-Wayne MS-
939 PM CST Mon Dec 16 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHWESTERN CHOCTAW...NORTHWESTERN WASHINGTON...
NORTHWESTERN CLARKE AND WAYNE COUNTIES UNTIL 1045 PM CST...
At 939 PM CST, the strong thunderstorms were located along a line
extending from 8 miles south of Crandall to 5 miles north of Ovett,
and moving east at 35 mph.
Wind gusts of 40 to 50 mph will be possible with these storms.
Locations impacted include...
Waynesboro, Thomasville, Clara, Millry, State Line, Buckatunna,
Silas, Coffeeville, Gilbertown and Toxey.
A Tornado Watch remains in effect until 1100 PM CST for southwestern
Alabama...and southeastern Mississippi.
LAT...LON 3199 8767 3195 8767 3143 8844 3144 8894
3174 8894 3183 8882 3189 8848 3199 8846
TIME...MOT...LOC 0339Z 258DEG 31KT 3186 8851 3156 8901Special weather statement, Dec 16, 9:48 PM CST, 4 hours 30 minutes before
Special Weather Statement
National Weather Service Mobile AL
948 PM CST Mon Dec 16 2019
ALZ054-170430-
Wilcox AL-
948 PM CST Mon Dec 16 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...NORTHWESTERN WILCOX COUNTY UNTIL 1030 PM CST...
At 948 PM CST, the strong thunderstorms were located along a line
extending from Consul to 4 miles east of Coffeeville, and moving east
at 45 mph.
Wind gusts of 40 to 50 mph will be possible with these storms.
Locations impacted include...
Pine Hill.
A Tornado Watch remains in effect until 400 AM CST for south central
and southwestern Alabama.
LAT...LON 3225 8742 3224 8739 3220 8736 3220 8733
3214 8728 3214 8725 3212 8726 3208 8719
3206 8718 3205 8718 3195 8767 3199 8767
3201 8762 3213 8762 3213 8752 3226 8752
3227 8751 3227 8744
TIME...MOT...LOC 0348Z 248DEG 40KT 3225 8756 3177 8801Special weather statement, Dec 17, 1:05 AM CST, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Mobile AL
105 AM CST Tue Dec 17 2019
FLZ204-170730-
Santa Rosa Coastal FL-
105 AM CST Tue Dec 17 2019
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...SOUTH
CENTRAL SANTA ROSA COUNTY UNTIL 130 AM CST...
At 105 AM CST, the strong thunderstorm was located 6 miles southwest
of Pensacola Beach, or 6 miles southwest of Gulf Breeze, moving
northeast at 40 mph.
Wind gusts of 40 to 50 mph will be possible with this storm.
Locations impacted include...
Gulf Breeze and Oriole Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Waterspouts can move onshore and impact beaches before dissipating.
Furniture that isn't well anchored may become airborne and pose a
dangerous threat to beachgoers. Seek shelter if you see a waterspout
moving towards shore.
&&
LAT...LON 3036 8720 3036 8719 3037 8719 3037 8715
3038 8714 3039 8711 3039 8704 3038 8705
3036 8715 3035 8716 3035 8718 3034 8718
TIME...MOT...LOC 0705Z 212DEG 43KT 3028 8722
JLHSpecial weather statement, Dec 17, 1:42 AM CST, 36 minutes before
Special Weather Statement National Weather Service Mobile AL 142 AM CST Tue Dec 17 2019 MSZ075-076-078-079-170830- Stone MS-Perry MS-Greene MS-George MS- 142 AM CST Tue Dec 17 2019 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES... NORTHERN GEORGE...SOUTHEASTERN PERRY...SOUTHERN GREENE AND NORTHEASTERN STONE COUNTIES UNTIL 230 AM CST... At 142 AM CST, the strong thunderstorm was located over Wiggins, moving northeast at 45 mph. Dime size hail and wind gusts of 40 to 50 mph will be possible with this storm. Locations impacted include... Lucedale and Leakesville. A Tornado Watch remains in effect until 200 AM CST for southwestern Alabama...and southeastern Mississippi. LAT...LON 3131 8844 3094 8842 3077 8901 3097 8907 TIME...MOT...LOC 0742Z 243DEG 40KT 3086 8910 JLH
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 16, 6:44 PM CST | Tornado Warning | MOB | Choctaw | 61 min |
| Dec 16, 7:27 PM CST | Severe Thunderstorm Warning | MOB | Choctaw | 35 min |
| Dec 16, 7:40 PM CST | Tornado Warning | MOB | Choctaw | 14 min |
| Dec 16, 8:15 PM CST | Severe Thunderstorm Warning | MOB | Choctaw | 45 min |
| Dec 16, 8:56 PM CST | Severe Thunderstorm Warning | MOB | Choctaw | 49 min |
| Dec 16, 9:48 PM CST | Special Weather Statement | MOB | Wilcox | 42 min |
| Dec 17, 12:42 AM CST | Special Marine Warning | MOB | 48 min | |
| Dec 17, 1:24 AM CST | Special Marine Warning | MOB | 36 min | |
| Dec 17, 1:27 AM CST | Severe Thunderstorm Warning | MOB | Covington, Escambia | 48 min |
| Dec 17, 1:57 AM CST | Special Marine Warning | MOB | 93 min | |
| Dec 17, 2:08 AM CST | Gale Warning | MOB | 30 hr | |
| Dec 17, 2:09 AM CST | Severe Thunderstorm Warning | MOB | Covington | 36 min |
| Dec 17, 3:24 AM CST | Special Marine Warning | MOB | 2 hr | |
| Dec 17, 6:56 AM CST | Special Marine Warning | MOB | 49 min | |
| Dec 17, 7:14 AM CST | Special Marine Warning | MOB | 61 min | |
| Dec 17, 9:09 AM CST | Special Marine Warning | MOB | 36 min | |
| Dec 16, 9:39 PM CST | Special Weather Statement | MOB | Wayne | 66 min |
| Dec 17, 1:42 AM CST | Special Weather Statement | MOB | Greene | 48 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2019Severe Thunderstorm Warnings in Mississippi, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.